I crushed my leg and ankle and just had surgery to put it back together. The doctors are worried about compartment syndrome . What is compartment syndrome ?
Hello. So sorry you had such an intense accident. This is something you should discuss very carefully with your physicians. I can give you information, but they are the ones that can tell you what treatment would occur. Basically it is an injury like yours where there is crushing of muscle. When put back together there will be intense swelling. If too much swelling that gets caught up in the tendons and muscle lining (fascia), it can cause increased damage. The tissue sits in that "compartment" and doesn't have space to expand from swelling.
You can read more about it with this link: https://www.drugs.com/enc/compartment-syndrome.html
FYI crushing of muscle tissue can cause many reactions and I do hope you remain in a hospital during this time. I suspect that is where you are. Be sure to let a nurse know if things are changing or becoming even more painful. Good luck with your healing. I do hope that you are able to heal without such a complication. Karen
- Toradol Information for Consumers
- Toradol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Toradol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What reason could there possibly be to give Toradol, Heparin 5000uniits to someone on Elmiron 100mg?
Posted 20 May 2010 • 1 answer
My doctor is recommending me to take Toradol for 4 weeks, starting with 4 a day, then moving to 3 a?
Posted 22 Mar 2014 • 1 answer
Posted 29 Aug 2014 • 1 answer
Posted 23 Oct 2014 • 1 answer
Posted 29 Nov 2016 • 2 answers